# SDR FDEA201303010480

- Difficulty date: March 1, 2013
- Submitted: March 5, 2013
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 83,127 hours, 31,905 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, MODERATE RIM ICE ACCUMULATATED ON F/O WINDSHIELD, ALMOST NO ICE ON CAPT SIDE.  WINDSHIELD A/I HAD BEEN ON FOR ABOUT 10 MIN ON LOW ON BOTH SIDES.  HIGH WAS THEN SELECTED AND WITHIN 30, " F/O WINDSHIELD CRACKED." REPAIRED IAW AMM 56-11-00-2
